MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE

MONTERIS MEDICAL CORPORATION FULLFIRE SELECT DIFFUSING TIP LASER PROBE; FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Catalog Number FFS522-01
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, the probe was placed and the thermocouple was not registering properly.It was noted that the probe was discarded and a second probe was placed.It was noted that the second thermocouple was measuring appropriately.There were no patient complications reported in relation to this event.If additional information is received, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: review of the complaint files determined this mdr should not have been reported.This mdr was reported in response to a medwatch received by monteris.The event did not cause a death or serious injury, nor would it if the event were to recur.

Brand Name
FULLFIRE SELECT DIFFUSING TIP LASER PROBE
Common Device Name
FULLFIRE¿ SELECT DIFFUSING TIP LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6587324
Report Number3009970070-2017-20221
Device Sequence Number324192
Product Code GEX
UDI-Device Identifier00816589020427
UDI-Public00816589020427
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue NumberFFS522-01
Device Lot NumberC7193-09
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR